# SDR DL757010094

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR WAS FOUND WITH OUTER SKIN DAMAGE AT STA 701.74.  REPAIRED PER ER/A 401226-14.
